# SDR CA090914002

- Difficulty date: September 9, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,330 hours
- Engine: Pwa PT6T3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Washer
- Part number: 204030913005
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600HRS INSPECTION, ONE OF THE WASHER P/N 204-030-913-005 WAS FOUND CRACKED. THE CRACK IS COMING INWARD FROM THE OUTTER CIRCONFERENCE OF THE WASHER. THIS IS THE THIRD TIME THAT THIS WASHER IS BEING REPLACED OVER A PERIOD OF JUST OVER A YEAR, THE TWO PREVIOUS TIME WAS AT A DIFFERENT LOCATION(FIRST WASHER FOUD CRACK DURING A SCHEDULE INSP. AND THE SECOND TIME AT XMSN REPLACEMENT). (TC# 20090914002)
